MAUDE Adverse Event Report: LIEBEL-FLARSHEIM BASE SYSTEM, ILLUMENA

LIEBEL-FLARSHEIM BASE SYSTEM, ILLUMENA
Model Number 900001C
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Overall investigation summary a complaint was received on angioma illumena injector sn (b)(6) alleging that the injector would not inject the contrast medium.Additional information was requested, and it was reported that the doctor had to manually inject the contrast medium which resulted in a 20 minute delay in the procedure.Service engineers investigated and found an intermittent problem, which was caused by a loose connection of the interface cable (pn 900241), resulting in the user being unable to control the injector through the philips dsa.The interface cable was replaced, and the issue was resolved.A review of cts shows a similar cable connection issue reported on this system in october 2024 (ref: mk202410-0014) where the service engineer found that the same intermittent problem was due to a loose connection of the interface cable (pn 900241) on the power pack.Unlike in the current instance, the connection was only resecured, and the system returned to customer use.Impact assessment summary no injury to the patient/user reported imdrf codes: b01; c02, c0205; d02 root / probable cause code defective cable root / probable cause summary refer to investigation summary.No additional capa required at this time.Guerbet quality will continue to monitor and trend for similar issues.These trends and issues are reported on during quality metrics review and during the management reviews to consider input for additional corrective action.Disposition summary unit returned to service.
 
Event or Problem Description
This case was reported by a facility in (b)(6) china on 10 march 2025.Customer reports that on the afternoon of january 10, 2025, in the emergency dsa department, there was a need to rescue a patient who had fallen from a high place and suffered multiple fractures all over the body with bleeding from all the orifices of the head.Arterial embolization hemostasis treatment was carried out under the dsa machine.Suddenly, the high-pressure injector malfunctioned and could not inject the contrast medium.In an emergency, the doctor had to inject the contrast medium manually.Due to the high arterial pressure, the blood vessels were blurred and it was impossible to determine the bleeding situation.The malfunction of the high-pressure injector forced the doctor to inject the contrast medium manually, and the doctor could not leave the dsa room (originally there was no need to stay within the radiation range), so the medical staff received additional radiation, posing a safety risk.

Brand Name
BASE SYSTEM, ILLUMENA
Common Device Name
BASE SYSTEM, ILLUMENA
Manufacturer (Section D)
LIEBEL-FLARSHEIM
2111 e. galbraith rd
cincinnati OH 45237
Manufacturer Contact
jacob miller
2111 e. galbraith rd
cincinnati, OH 45237
5139485765
MDR Report Key21753097
Report Number1518293-2025-00009
Device Sequence Number8235629
Product Code DXT
UDI-Device Identifier10746190002796
UDI-Public0110746190002796
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900001C
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown